# SDR SWAA2019031430670

- Difficulty date: March 3, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,638 hours, 27,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y34
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT AFT BULKHEAD SIDEWALL SUPPORT CORRODED AT BS 500D RBL 25.  R&R RAIL ASSEMBLY IAW SRM AND DWG.
